# SDR ASOA201000681

- Difficulty date: May 3, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 12,875 hours, 11,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 319-330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR EDGE MEMBER FWD OF SERVICE DOOR FS 319 TO 330 HAS CORROSION.   CORROSION MEASURES .004 AT DEEPEST POINT.  THIS IS WITHIN REPAIRABLE LIMITS IAW SRM 53-21-43 AND 53-00-00.  REMOVED CORROSION IAW SRM 51-21-06 LIGHT AND MODERATE CORROSION REMOVAL.  REMOVED FLOOR EDGE MEMBER TO ACCESS CORROSION.  REINSTALLED SAME SERVICEABLE FLOOR EDGE MEMBER IAW SRM 51-42-06.
